# SDR SWAA2024121776126

- Difficulty date: December 10, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,590 hours, 30,435 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cabin Air Sys
- Condition: Odor
- Location: Zn 200 Fus Top
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORTLY BEFORE DESCENT CABIN CREW REPORTED A BURN POPCORN SMELL MID CABIN. SMELL DISSIPATED AND DID NOT RETURN<[01] PERFORMED FIM 21-00 TASK 806 AND SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION PER AMM 05-51-56. NO DEFECTS NOTED.
